# SDR CA990111007

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivets
- Part number: 273101712
- Condition: Sheared
- Location: Ws 98 & 100
- Part time: 17,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIVETS WHICH FASTEN THE UPPER WING SKIN TO THE FLAP ACTUATOR CASTING ASSEMBLY WERE FOUND SHEARED AND PULLED THROUGH, AT WS 98.385 AND WS 100.635.  THIS AREA IS DIRECTLY BEHIND THE EXHAUST STACK, APPEARS TO BE THE KEY FACTOR TO THE DEFECT.  FLEET BEING INSPECTED.  RIVETS WERE PULLED THROUGH WHERE THE UPPER WING SKIN IS ATTACHED.   PART TC:  28,383.
